Journal article icon

Journal article

Scalable Bayesian nonparametric regression via a Plackett-Luce model for conditional ranks

Abstract:

We present a novel Bayesian nonparametric regression model for covariates X and continuous response variable Y∈R. The model is parametrized in terms of marginal distributions for Y and X and a regression function which tunes the stochastic ordering of the conditional distributions F(y|x). By adopting an approximate composite likelihood approach, we show that the resulting posterior inference can be decoupled for the separate components of the model. This procedure can scale to very large data...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Publisher's version

Actions


Access Document


Files:
Publisher copy:
10.1214/15-ejs1032

Authors


Gray-Davies, T More by this author
More by this author
Institution:
University of Oxford
Division:
Medical Sciences Division
Department:
NDM; Human Genetics Wt Centre
Oxford college:
St Annes College
More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Statistics
Oxford college:
Keble College
Publisher:
Institute of Mathematical Statistics Publisher's website
Journal:
Electronic Journal of Statistics Journal website
Volume:
10
Issue:
2
Pages:
1807-1828
Publication date:
2016-07-18
Acceptance date:
2016-01-14
DOI:
ISSN:
1935-7524
Pubs id:
pubs:637677
URN:
uri:0c0c185c-7d5d-430e-a6c1-a46a92007e56
UUID:
uuid:0c0c185c-7d5d-430e-a6c1-a46a92007e56
Local pid:
pubs:637677

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP